severe stomach pain, body shakes, tingelling in the legs and arms
I have a young 35 year old brother, that has severe chronic stomach pain on and off for 5 years, then he shakes with pain, his arms tingle, his legs tingle and they hurt severe, he has vomited blood, has defecated blood, constipation, diareha and he has thoghts of suicide due to this illness.
He has seen many doctors and they have tested him, from head to toes (cat scan, colonoscopy, stool tested, unrine tested, blood tested, stomach ultra sound) and they can't find "anything" The only thing that they have prescribed is vicoding and he relaxes a couple of hours but then all comes back again. He also has taken alovera juice and that only makes him worse. He can't drink water, because he gets severe stomach pain. Doctors have given up on him as far as to find out what he has, probably because he has no insurance and I'm looking for someone to help him find a cure not a partial comfort. Please someone help me find a Doctor that can help him.
Thanks for writing to the forum!
I read through your post very carefully and based on that I feel that your brother is possibly suffering from Celiac Disease/Ulcerative Colitis/Irritable Bowel Syndrome. All these result in tender abdomen, loose stool or loose stools alternating with constipation, abdominal distention, cramps etc. Please refer http://en.wikipedia.org/wiki/Coeliac_disease http://en.wikipedia.org/wiki/Ulcerative_colitis
Maybe that’s the reason there is blood in your brother’s stool. I would strongly recommend you to see a gastroenterologist (a specialist who looks after the diseases of our digestive system). Maybe your physician can recommend someone.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.